# SDR HALA0600453

- Difficulty date: June 9, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-300
- Aircraft serial: 33468
- Aircraft time: 12,285 hours, 2,387 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LT PACK INOP LIGHT ON AFTER PACK SHUT DOWN.  RAN BITE ON LT PACK, CONTROLLER SHOWS TEMP CONT VLV.  RERACKED CONTROLLER AND RAN BITE AGAIN, NO FAULTS SHOWN, OPS CHECKS GOOD PER FIM 21-51-00 FIG 103.
